June 2, 2015

Camp – Sample Day Schedule

SAMPLE JAY LUCAS BASEBALL SUMMER CAMP DAY SCHEDULE

8:45 – Check-In (Medical Waiver, Payment & Shirt Handout on Day 1)
9:00 – Welcome & Introductions
–┬áC.A.R.E. Talk – Character = Attitude, Reactions & Effort
– Everyone can “C” (See) who you are “A.R.E.”!
– Give 100% Effort 100% of Time! Not about YOU…TEAM GAME!
9:15 – Group Stretch and Active Warm-up (Talk & Practice)
– Coaches Demo – (Reinforce proper mechanics)
– 4 seam-grip, fingers on top, 12/6 rotation for carry & accuracy
– Proper “shuffle” footwork & square shoulders to target
Player to Player Catch, Long Toss, Quick Toss & Short Hops
– Start close, good mechanics and footwork – accurate throws.
– When you catch it, step back; or miss/bounce it, step forward
– Long Toss (EZ arm effort w/high, “rainbow” throws – footwork)
– Short Quick Toss (timed) & Short Hops (Introduce “21” Game)
9:30 – Water Break & Defensive Talk
9:35 – Set Groups & Defensive Stations (4 Groups – 10 mins each)
9:40 – Group 1. Infield Position Drills
9:50 – Group 2. (in LF area) – Rundowns & Relay Throws
10:00 – Group 3. (in CF area) – Outfield Drills
10:10 – Group 4. (near RF Line) – Pitching From Set (Keys: Simple)
– Repeat Mechanics & Throw Strikes and Master a Change-Up!
– Try change-up grips – 1 & 2 knuckle, and 2 Middle/Ring Fingers.
10:25 – Water Break & Hitting Talk
10:35 – Hitting Stations (Circuit Stations – 10 mins each)
10:40 – Group 1. Cages (soft toss, tee, fitness, video capture)
10:50 – Group 2. Field (live w/shaggers – Situations – 2,2,8)
11:00 – Group 3. RF Corner Wiffle Ball Game (w/helmets)
11:10 – Group 4. LF Corner – Bunting & Pepper
11:25 – Water Play – Slip n’ Slide Fun Cool Off Time
12:00 – Lunch & Character Story Time / Baseball Trivia With Coaches
12:30 – Tennis Ball Games & Dodgeball Games
1:00 – Baseball Scrimmage Games
1:50 – Review of the Day – Parent Talk & Pick-up @ 2:00pm
www.jaylucasbaseball.com